# SDR AALA20110621TUL01

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TIE DOWN TRACK AT STATION 1155.  SPLICED IN NEW TRACK STATIONS 1090 TO 1155 PER SRM 53-05-00.
